# SDR AALA20040284

- Difficulty date: February 23, 2004
- Submitted: February 26, 2004
- Operation: Air carrier
- Aircraft: N660AM
- Make and model: Boeing 757223
- Aircraft serial: 25294
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31038201
- Part serial: A7163
- Condition: Failed
- Location: L1 Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY ESCAPE SLIDE AT DOOR 1L FELL OFF ITS HOLDER AND DID NOT DEPLOY WHEN ARMED DOOR WAS OPENED.  POWER ASSIST BOTTLE WAS BLOWN.  JETBRIDGE WAS ATTACHED.  REPLACED POWER ASSIST BOTTLE AND INSTALLED NEW SLIDE AT 1L DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
